MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The chronic totally occluded (cto) target lesion was located in the moderately tortuous and mildly calcified left superficial femoral artery (sfa) and left external iliac artery (eia).After placing the 6fr guiding sheath, non-boston scientific guidewires were tried to cross, but failed.Another non-bsc guide wire crossed the lesion, and pre-dilation was performed using 3mm non-bsc and 4mm coyote balloon catheters, and two eluvia devices were placed.Post dilation was then performed with 5x220 sterling otw balloon catheter, and procedure in sfa was completed.Next, when in-stent dilatation was performed using 6.0mmx40mmx135cm (4f) sterling in 8x40 non-bsc in-stent restenosis (isr) in eia, the balloon ruptured before reaching 14 atmospheres on the second inflation.After imaging, stenosis in isr also improved under angiography, and it was also confirmed upon ivus.Since lumen also extended, the procedure was completed up to this point without replacing the device.The target treatment was completed.No patient complications nor injuries reported.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11575330
Report Number2134265-2021-03594
Device Sequence Number3544355
Product Code DQY
UDI-Device Identifier08714729122784
UDI-Public08714729122784
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2024
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0026640165
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1